Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 28, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 4, 2015, 3:15 AM EST. It took effect at Dec 4, 2015, 1:00 PM EST. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2015, 3:15 AM EST (08:15 UTC)
- In effect from
- Dec 4, 2015, 1:00 PM EST
- Expired
- Dec 7, 2015, 4:00 AM EST
- In force
- 63 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
348 WHUS72 KMFL 040815 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 315 AM EST FRI DEC 4 2015 GMZ676-050000- /O.NEW.KMFL.SC.Y.0028.151204T1800Z-151206T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 315 AM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KT THIS AFTERNOON AND CONTINUE STRONG THROUGH EARLY SUNDAY. SEAS WILL BUILD TO 4 TO 6 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-050000- /O.NEW.KMFL.SC.Y.0028.151205T0000Z-151207T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 315 AM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH SEAS IN THE GULF STREAM BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
895 WHUS72 KMFL 042346 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 646 PM EST FRI DEC 4 2015 AMZ651-671-050800- /O.EXT.KMFL.SC.Y.0028.151205T0000Z-151207T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 646 PM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 5 TO 15 KT. SEAS 7 FEET ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-050800- /O.CON.KMFL.SC.Y.0028.151205T0000Z-151207T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 646 PM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KTS. SEAS 6 TO 9 FEET, ESPECIALLY ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-050800- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 646 PM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KTS. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
822 WHUS72 KMFL 050724 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 224 AM EST SAT DEC 5 2015 AMZ651-671-051530- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 224 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 5 TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-051530- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 224 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-051530- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 224 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
628 WHUS72 KMFL 051441 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 941 AM EST SAT DEC 5 2015 AMZ650-670-052300- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 941 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-052300- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 941 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-052300- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 941 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
018 WHUS72 KMFL 052317 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 617 PM EST SAT DEC 5 2015 AMZ650-670-060730- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 617 PM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...EAST WINDS 12 TO 22 KT WITH GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-060730- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 617 PM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 16 TO 21 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-060730- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 617 PM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 5 TO 10 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
609 WHUS72 KMFL 060804 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 304 AM EST SUN DEC 6 2015 AMZ650-670-062000- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 304 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-061800- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-151206T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 304 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-062000- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 304 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
376 WHUS72 KMFL 061551 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1051 AM EST SUN DEC 6 2015 AMZ650-670-070000- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1051 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-061800- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1051 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-070000- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1051 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
578 WHUS72 KMFL 062107 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 407 PM EST SUN DEC 6 2015 AMZ650-670-070515- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 407 PM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-070515- /O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 407 PM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 12:45 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Dec 4, 12:45 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1245 AM EST FRI DEC 4 2015 .AVIATION... ISOLATED TO SCATTERED SHOWERS WILL CONTINUE OVER ALL OF THE TAF SITES THROUGH FRIDAY. THE CEILING AND VIS WILL BE CAPABLE OF FALLING DOWN INTO THE MVFR CONDITIONS WITH THE PASSAGE OF THE SHOWERS. THE ONLY EXCEPTION TO THIS IS THAT KAPF TAF SITE WILL REMAIN IN THE IFR CONDITIONS FOR THE CEILINGS THROUGH THE EARLY MORNING HOURS. THE WINDS WILL BE MAINLY LIGHT AND VARIABLE OVER THE EAST COAST TAF SITES EARLY THIS MORNING BEFORE BECOMING NORTHEAST AROUND 10 KNOTS FOR THE DAY HOURS OF FRIDAY. FOR KAPF TAF SITE...THE WINDS WILL REMAIN NORTHEAST AROUND 10 KNOTS THIS MORNING INTO FRIDAY DAY HOURS. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 659 PM EST THU DEC 3 2015/ UPDATE... FLOOD WATCH WAS ISSUED FOR ALL OF MIAMI-DADE AND BROWARD COUNTIES. HEAVY RAINFALL IS EXPECTED WITH SHOWERS AND THUNDERSTORMS NOW MOVING NORTHEAST THIS EVENING. ADDITIONAL HEAVY RAIN WILL DEVELOP OVERNIGHT AND THROUGH FRIDAY NIGHT ACROSS OF ALL OF SOUTH FLORIDA, WHICH WILL EXACERBATE CONDITIONS, AS A STALLING COLD FRONT INTERACTS WITH DEEP TROPICAL MOISTURE. THE FLOOD WATCH MAY NEED TO BE EXPANDED NORTH AND WEST WITH FUTURE UPDATES. && AVIATION... SHOWERS AND STORMS ASSOC WITH LINE NOW MOVING NORTHEAST WILL AFFECT MIA/OPF/TMB IN THE NEXT FEW HOURS. ADDITIONAL HVY SHOWERS AND SOME THUNDERSTORMS MAY DEVELOP THROUGH THE TAF PERIOD, AS DEEP TROPICAL MOISTURE INTERACTS WITH A STALLING COLD FRONT. SOME IFR/MVFR VIS/CIGS CONDS ARE POSSIBLE AS THIS LINE MOVES THROUGH THE REGION THIS EVENING WITH GUSTS TO 35 KTS. && PREV DISCUSSION... /ISSUED 332 PM EST THU DEC 3 2015/ DISCUSSION... STEADY STREAM OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS FROM CUBA INTO THE KEYS, HAVE HAD A DIFFICULT TIME HOLDING TOGETHER INTO THE PENINSULA THIS AFTERNOON. DESPITE THIS NEAR TERM MODELS, ESPECIALLY THE HRRR CONTINUE TO FORECAST THESE CLUSTERS EVENTUALLY ENTERING SOUTH FLORIDA LATE THIS AFTERNOON. THE HRRR HAS BEEN FAR TOO AGGRESSIVE THIS AFTERNOON, SO SKEPTICAL OF THIS ARRIVAL TIME. ABUNDANT CLOUDS HAVE ALSO PREVENTED ANY DEVELOPMENT DUE TO DAYTIME HEATING SO FAR. UNDER THIS REGIME, TYPICALLY OFFSHORE HVY SHOWERS AND THUNDERSTORMS HAVE MUCH BETTER SUCCESS CROSSING LAND DURING THE EVENING AND OVERNIGHT HOURS. HOWEVER, STILL CAN'T RULE OUT DEVELOPMENT DURING THE DAYTIME HOURS WITH THE EAST COAST SEABREEZE POTENTIALLY LEADING TO ENOUGH SURFACE CONVERGENCE/LIFT FOR WET WEATHER ALONG THE EAST COAST METRO. THIS SEEMS TO BE OCCURRING IN BROWARD/FLL/FXE ATTM AND PARTS OF INTERIOR MIAMI-DADE. OVERALL, SOME CHANGES IN THE MODELS. STRONGER WINDS FORECASTED BY THE MODELS TO AFFECT ALL OF THE EAST COAST AND ATLANTIC WATERS, NOW ONLY MAKE IT TO PALM BEACH COUNTY. THIS MAY INDICATE THAT THE WEAKENING COLD FRONT MAY NOT MAKE IT AS FAR SOUTH AS PREVIOUSLY THOUGHT. SURFACE HIGH PRESSURE IS CENTERED A LITTLE FURTHER NORTH THROUGH THE MIDDLE ATLANTIC WHICH LEADS TO LESS OF A PRESSURE GRADIENT ALONG EXTREME SOUTH FL. THUS THERE IS A DEVELOPING TREND TOWARDS THE HEAVIEST RAINFALL OCCURRING OVER THE NORTHERN HALF OF THE FORECAST AREA, AS HEAVIEST QPF FROM THE GFS/ECMWF HAS SHIFTED NORTH. REGARDLESSS, CAN'T PUT MUCH STOCK IN RUN TO RUN VARIANCES, SO THE HEAVY RAIN THREAT CONTINUES FOR ALL OF SOUTH FLORIDA. FOR TONIGHT AND THE FIRST HALF OF FRIDAY, ADDITIONAL FORCING PROVIDED BY A FEW MIDLEVEL DISTURBANCES AND MORE FAVORABLE ORIENTATION OF THE UPPER JET, MAY BE THE EXTRA BOOST NEEDED TO SPARK DEVELOPMENT. WIND FIELD REMAINS FAVORABLE FOR TRAINING AND BACKBUILDING, ALSO LLVL HELICITY IS FAVORABLE FOR STRONGER STORMS. WITH THE LACK OF ACTIVITY THUS FAR THIS PM, WILL HOLD OFF ON A FLOOD WATCH AND CONTINUE TO ASSESS LATER THIS PM. WITH THE SLOWER PROGRESSION OF THE FRONT, THE GFS DOES INDICATE SOME HEAVIER RAIN REMAINING ACROSS THE SOUTHERN CWA INTO SATURDAY MORNING, WHEREAS THE ECMWF HAS BACKED OFF. BOTH MODELS INDICATE A MIDLEVEL DISTURBANCE CROSSING THE FL STRAITS AND KEYS, CLIPPING EXTREME SE FL AROUND 6Z SAT. TOUGH TO ASCERTAIN HOW MUCH QPF FROM BOTH MODELS ARE BEING INFLUENCED BY CONVECTIVE FEEDBACK. STRONGER MIDLEVEL SW FLOW DOES SEEM TO END FRIDAY EVENING, WHICH WOULD SEEM TO CUTOFF THE TRANSPORT OF ANOMALOUS MOISTURE ACROSS THE REGION, ALTHOUGH PWATS WILL STILL BE ELEVATED. BY SATURDAY PM WINDS BECOME EASTERLY THROUGH H85 AND ONSHORE FLOW WILL BE RESPONSIBLE FOR SHOWERS ALONG THE EAST COAST. A SIMILAR SETUP IS EXPECTED ON SUNDAY. DIFFUSE BOUNDARY WAVERS OVER SOUTH FL THROUGH MONDAY. INTO MIDWEEK, A STRONGER COLD FRONT MOVING THROUGH THE SOUTHEAST CONUS MAY FINALLY SHOVE THE WEAK BOUNDARY SOUTH USHERING IN DRIER AIR WITH DEWPOINTS FALLING INTO THE MIDDLE 50S ACROSS THE INTERIOR/LAKE REGION. HOWEVER, THE GFS IS FASTER WITH THIS PROGRESSION WHEREAS THE ECMWF LAGS, WITH A WETTER FORECAST FOR WEDNESDAY. THE GFS IS ALSO MUCH COOLER BEHIND THIS FRONT THAN THE ECMWF MARINE... NUMEROUS SHOWERS AND SOME STRONGER THUNDERSTORMS EXPECTED AS A WEAK COLD FRONT STALLS INTO SATURDAY AM. LATEST GUIDANCE INDICATES THAT SMALL CRAFT ADV LEVEL WINDS MAY ONLY MAKE TO THE ATLANTIC WATERS OFF PALM BEACH COUNTY. WIND SPEEDS MAY STAY AROUND 10 KTS FARTHER SOUTH. WAVE HEIGHTS ALONG THE GULF STREAM THOUGH ARE STILL EXPECTED TO BE 7 FT AND ABOVE, HIGHEST OFFSHORE PALM BEACH COUNTY. A WEAK TO MODERATE SWELL WILL ROLL DOWN THE EAST COAST SAT AND SAT NIGHT. WAVES SUBSIDE SUNDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 80 74 83 / 60 70 50 50 FORT LAUDERDALE 69 79 71 83 / 80 70 50 50 MIAMI 71 81 71 83 / 80 70 50 50 NAPLES 68 82 69 84 / 40 30 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...FLOOD WATCH THROUGH SATURDAY MORNING FOR FLZ071>074-172>174. AM...NONE. GM...NONE. && SHORT TERM...54/BNB LONG TERM....21/KM AVIATION...54/BNB
Hazardous weather outlook, Dec 3, 9:43 PM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 943 PM EST THU DEC 3 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 041445- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 PM EST THU DEC 3 2015 ...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES... ...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF SOUTH FLORIDA AND THE ADJACENT GULF AND ATLANTIC WATERS. THE PRIMARY THREAT IS CLOUD TO GROUND LIGHTNING, BUT THERE COULD BE SOME GUSTY WINDS ALSO. WIND: WINDS MAY GUST TO 45 MPH WITH THE HEAVIEST SHOWERS AND ISOLATED THUNDERSTORMS. FLOOD: VERY HEAVY RAINFALL MAY LEAD TO FLOODING OF URBAN AREAS. WATERSPOUTS: THERE IS A RISK OF WATERSPOUTS WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE COASTAL WATERS. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ON THE ATLANTIC SHORES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY HEAVY RAINFALL MAY LEAD TO FLOODING IN URBAN AREAS, ESPECIALLY ALONG THE EAST COAST, FRIDAY. A FLOOD WATCH IS IN EFFECT FOR MIAMI DADE AND BROWARD COUNTIES. HAZARDOUS SEAS ARE EXPECTED SATURDAY AND A SMALL CRAFT ADVISORY WILL LIKELY BE WARRANTED FOR PORTIONS OF SOUTH FLORIDA WATERS. DANGEROUS RIP CURRENTS ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK ON ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 7:14 PM EST | Special Marine Warning | MFL | 61 min | |
| Dec 3, 7:52 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Dec 3, 8:09 PM EST | Special Marine Warning | MFL | 66 min | |
| Dec 3, 9:18 PM EST | Special Marine Warning | MFL | 57 min | |
| Dec 4, 3:34 AM EST | Special Marine Warning | MFL | 86 min | |
| Dec 4, 3:56 AM EST | Special Marine Warning | MFL | 64 min | |
| Dec 4, 4:20 AM EST | Special Weather Statement | MFL | Monroe | 55 min |
| Dec 4, 4:49 AM EST | Special Marine Warning | MFL | 86 min | |
| Dec 4, 5:24 AM EST | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Dec 4, 5:47 AM EST | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.